# SDR SWAA2024101547532

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 25,526 hours, 12,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE SERVICE DOOR EMERGENCY LIGHT INOP<[01] REPLACED AFT SERVICE DOOR EMERGENCY LIGHT POWER SUPPLY IN REF TO AMM 33-51-06.
